Remicade Skin Rash??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Shynz
Regular Member


Date Joined Aug 2008
Total Posts : 37
   Posted 9/12/2009 8:46 PM (GMT -6)   
So I am working on going on my 5th Infusion of Remicade this coming October. I have recently noticed a few small patches of dry/or irritable skin on my thigh, and on my stomach. I don't know what to think, I have been doing really good on Remicade since I started in January, but now... I am sort of getting worried. Any comments, much appreciated :)
19/f - Diagnosed with Crohn's for 5 years. ~ Waiting to backpack through Europe ~
Western Medication - Imuran & Entocourt
Remicade (First Infusion January 26th/09)
Natural Medication - Probiotics
L-Glutamine
Chinese Herbs for Inflammation
Acupuncture


pimfram
Veteran Member


Date Joined May 2009
Total Posts : 506
   Posted 9/12/2009 9:38 PM (GMT -6)   
In 2005, researchers found that Remicade side effects can harm the skin. Remicade doubles the risk of developing skin infections, eczema, skin eruptions, and more. If you develop any symptoms of skin-related Remicade side effects, it is important to seek medical attention.

Sounds like it may be eczema.
Diagnosed with CD July 2007
Currently on Remicade, Imuran, probiotics, folic acid, multivitamin.

Amor fati - Nietzsche


Shynz
Regular Member


Date Joined Aug 2008
Total Posts : 37
   Posted 9/12/2009 9:48 PM (GMT -6)   
Thank you pimfram, I will definitely check into it.
20/f - Diagnosed with Crohn's for 6 years. ~ Waiting to backpack through Europe ~
Western Medication - Imuran & Entocourt
Remicade (First Infusion January 26th/09 - Next Infusion Oct 8/09)
Natural Medication - Probiotics
L-Glutamine
Chinese Herbs for Inflammation
Acupuncture


frogeleita
Regular Member


Date Joined Jul 2009
Total Posts : 342
   Posted 9/12/2009 10:37 PM (GMT -6)   
does the small patch start as a tiny red bump? because that is a fungus...

 


Shynz
Regular Member


Date Joined Aug 2008
Total Posts : 37
   Posted 9/13/2009 8:59 PM (GMT -6)   
hmmm Grrrrr Yeah, now that you say that I did notice this tiny red bump on my arm..thinking it's just a mosquito bite...ugh I don't know I will make an appointment definitely on Monday. Thank you Frogeleita for your input, I appreciate that!
20/f - Diagnosed with Crohn's for 6 years. ~ Waiting to backpack through Europe ~
Western Medication - Imuran & Entocourt
Remicade (First Infusion January 26th/09 - Next Infusion Oct 8/09)
Natural Medication - Probiotics
L-Glutamine
Chinese Herbs for Inflammation
Acupuncture

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 22, 2017 10:40 AM (GMT -6)
There are a total of 2,829,206 posts in 310,548 threads.
View Active Threads


Who's Online
This forum has 152668 registered members. Please welcome our newest member, grobie.
455 Guest(s), 20 Registered Member(s) are currently online.  Details
jazzgtrl4, Novi68, Wings of Eagles, Tagier, MaxPhunn, Italatin8, tickbite666, tennisplayer, Sunnifi, Doire, 142, Lanah, Emma Dawson, InTheShop, quincy, ChickenArise, climbsnowgirl, Traveler, Tall Allen, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer